| Model Number |
1550350-38 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
Event or Problem Description
It was reported that during device preparation of a 3.5x38mm xience sierra stent delivery system (sds), the protective sheath was removed, and it was noted that the stent was shifted approximately 2.0mm from the marker.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported dislodged stent was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties of stent dislodgement appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.